Dr. Allen Weitsman

Dr. Allen Weitsman Professor Emeritus
      weitsman@purdue.edu

      Personal Website

      Research Interest(s):
      Complex Variables

      Publications listed in MathSciNet

      • [1] Allen Weitsman. Growth of solutions to the minimal surface equation over domains in a half plane. Comm. Anal. Geom., 13(5):1077-1087, 2005.
      • [2] Allen Weitsman. On the growth of minimal graphs. Indiana Univ. Math. J., 54(2):617-625, 2005.
      • [3] Greg Rhoads and Allen Weitsman. The logarithmic derivative for minimal surfaces in R3. Comput. Methods Funct. Theory, 4(1):59-75, 2004.
      • [4] Daoud Bshouty and Allen Weitsman. On the Gauss map of minimal graphs. Complex Var. Theory Appl., 48(4):339-346, 2003.
      • [5] Allen Weitsman. On the Poisson integral of step functions and minimal surfaces. Canad. Math. Bull., 45(1):154-160, 2002.
      • [6] Daoud Bshouty, Walter Hengartner, Abdallah Lyzzaik, and Allen Weitsman. Valency of harmonic mappings onto bounded convex domains. Comput. Methods Funct. Theory, 1(2):479-499, 2001.
      • [7] Allen Weitsman. Univalent harmonic mappings of annuli and a conjecture of J. C. C. Nitsche. Israel J. Math., 124:327-331, 2001.
      • [8] Allen Weitsman. On univalent harmonic mappings and minimal surfaces. Pacific J. Math., 192(1):191-200, 2000.
      • [9] Allen Weitsman. A counterexample to uniqueness in the Riemann mapping theorem for univalent harmonic mappings. Bull. London Math. Soc., 31(1):87-89, 1999.
      • [10] Tilak Bhattacharya and Allen Weitsman. Estimates for Green's function in terms of asymmetry. In Applied analysis (Baton Rouge, LA, 1996), volume 221 of Contemp. Math., pages 31-58. Amer. Math. Soc., Providence, RI, 1999.
      • [11] Alexander Fryntov, John Rossi, and Allen Weitsman. Circular means of fine Green's functions and the longest arc relation. Complex Variables Theory Appl., 37(1-4):211-224, 1998.
      • [12] T. Bhattacharya and A. Weitsman. Some estimates for the symmetrized first eigenfunction of the Laplacian. Potential Anal., 9(2):143-172, 1998.
      • [13] Allen Weitsman. On the Fourier coefficients of homeomorphisms of the circle. Math. Res. Lett., 5(3):383-390, 1998.
      • [14] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc., 126(2):447-452, 1998.
      • [15] Alexander Fryntov, John Rossi, and Allen Weitsman. On the longest arc relation for δ-subharmonic functions. Complex Variables Theory Appl., 34(1-2):99-108, 1997.
      • [16] Tilak Bhattacharya and Allen Weitsman. Bounds for capacities in terms of asymmetry. Rev. Mat. Iberoamericana, 12(3):593-639, 1996.
      • [17] R. R. Hall, W. K. Hayman, and A. W. Weitsman. On asymmetry and capacity. J. Analyse Math., 56:87-123, 1991.
      • [18] Daniel F. Shea and Allen Weitsman. An extremal property of entire functions with positive zeros. Rev. Mat. Iberoamericana, 5(1-2):37-46, 1989.
      • [19] David Drasin and Allen Weitsman. Bounds on the sums of deficiencies of meromorphic functions of finite order. Complex Variables Theory Appl., 13(1-2):111-131, 1989.
      • [20] Juan J. Manfredi and Allen Weitsman. On the Fatou theorem for p-harmonic functions. Comm. Partial Differential Equations, 13(6):651-668, 1988.
      • [21] Allen Weitsman and Frederico Xavier. Some function theoretic properties of the Gauss map for hyperbolic complete minimal surfaces. Michigan Math. J., 34(2):275-283, 1987.
      • [22] Allen Weitsman. Symmetrization and the Poincaré metric. Ann. of Math. (2), 124(1):159-169, 1986.
      • [23] John Rossi and Allen Weitsman. The growth of entire and harmonic functions along asymptotic paths. Comment. Math. Helv., 60(1):1-16, 1985.
      • [24] John Lewis, John Rossi, and Allen Weitsman. On the growth of subharmonic functions along paths. Ark. Mat., 22(1):109-119, 1984.
      • [25] John Rossi and Allen Weitsman. A unified approach to certain questions in value distribution theory. J. London Math. Soc. (2), 28(2):310-326, 1983.
      • [26] Allen Weitsman. Spherical symmetrization in the theory of elliptic partial differential equations. Comm. Partial Differential Equations, 8(5):545-561, 1983.
      • [27] Patricio Aviles and Allen Weitsman. On the singularities of certain nonlinear partial differential equations. Ann. Acad. Sci. Fenn. Ser. A I Math., 7(2):147-156, 1982.
      • [28] David Drasin, Guang Hou Zhang, Lo Yang, and Allen Weitsman. Deficient values of entire functions and their derivatives. Proc. Amer. Math. Soc., 82(4):607-612, 1981.
      • [29] David Jerison and Allen Weitsman. On the means of quasiregular and quasiconformal mappings. Proc. Amer. Math. Soc., 83(2):304-306, 1981.
      • [30] Allen Weitsman. A symmetry property of the Poincaré metric. Bull. London Math. Soc., 11(3):295-299, 1979.
      • [31] George Piranian and Allen Weitsman. Level sets of infinite length. Comment. Math. Helv., 53(2):161-164, 1978.
      • [32] David Drasin and Allen Weitsman. On the Julia directions and Borel directions of entire functions. Proc. London Math. Soc. (3), 32(2):199-212, 1976.
      • [33] W. K. Hayman and A. Weitsman. On the coefficients and means of functions omitting values. Math. Proc. Cambridge Philos. Soc., 77:119-137, 1975.
      • [34] David Drasin and Allen Weitsman. Meromorphic functions with large sums of deficiencies. Advances in Math., 15:93-126, 1975.
      • [35] Allen Weitsman. Meromorphic functions with large sums of deficiencies. In Proceedings of the Symposium on Complex Analysis (Univ. Kent, Canterbury, 1973), pages 133-135. London Math. Soc. Lecture Note Ser., No. 12, London, 1974. Cambridge Univ. Press.
      • [36] Allen Weitsman. A theorem on Nevanlinna deficiencies. Acta Math., 128(1-2):41-52, 1972.
      • [37] David Drasin and Allen Weitsman. The growth of the Nevanlinna proximity function and the logarithmic potential. Indiana Univ. Math. J., 20:699-715, 1970/1971.
      • [38] Allen Weitsman. A growth property of the Nevanlinna characteristic. Proc. Amer. Math. Soc., 26:65-70, 1970.
      • [39] Allen Weitsman. Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna. Acta Math., 123:115-139, 1969.
      • [40] Allen Weitsman. Asymptotic behavior of meromorphic functions with extremal deficiencies. Trans. Amer. Math. Soc., 140:333-352, 1969.
      • [41] Albert Edrei and Allen Weitsman. Asymptotic behavior of meromorphic functions with extremal deficiencies. Bull. Amer. Math. Soc., 74:140-144, 1968.

      Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

      Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

      © 2021 Purdue University | An equal access/equal opportunity university | Copyright Complaints

      Trouble with this page? Disability-related accessibility issue? Please contact the College of Science.

      Maintained by Science IT